Co Q 10

I had cabgx4 in March 2011. Seem to be doing good. I take Atenolol ,Hyzaar Vytorin(cholesterol) and aspirin 325mg. Is it safe to take CoQ10 in this situation and what benefits can I expect from it? Looking for something to increase energy. Thank you

Report post

3 replies. Join the discussion

There's co q10 and co q10. From what I'm reading it's not a matter of dosage but one of absorbtion. At 71 my family will not sanction any withdrawal from heart meds and neither will my cardiologist. So I have to live with life in slow motion!!! I am an active guy and run at least 5 days each week but speed and duration is diminished due to heart meds leaving me devoid of energy. I have found CO Q10 helps but be careful which brand you select. I go for the 'gold Standard' 'Qunol' - costs an arm and a leg but helps combat the effects of heart meds. Also regard 'sugar' as your arch enemy and eliminate or drastically reduce it from your diet (and that means cutting carbs) Good luck

Report post

I don't want to quit my meds either. I was looking for something to combat the effects of cholesterol med. The fatigue, joint aches and so on. I read somewhere that co q 10 helped but I wasn't sure. Thank you.

Report post

This discussion is closed to replies. We close all discussions after 90 days.

If there's something you'd like to discuss, click below to start a new discussion.

Things you can do

Discussion topics

Community leaders